# SDR R61A2022072600461

- Difficulty date: July 3, 2022
- Submitted: July 26, 2022
- Operation: Air carrier
- Aircraft: N635RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000056
- Aircraft time: 46,894 hours, 29,525 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 7075T6071
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CF III LH SET TRACK AT FR 84, LBL 9 CORRODED. R&R IAW SRM 53-23-10 REPAIR 04.
